Jump to content
Livelyguy

Livelyguy: Sertraline discontinue and mirtazapine start

Recommended Posts

Livelyguy

Hi so this is my story

I took magic mushroom which elevated my depression when I was 20yeard old. Every 3 month I used to get frustrated from life and go to a place where this drug is free. I had depression and anxiety before this which is why I started magic mushroom. At the age of 21 I thought that it's too expensive to go to places out of country and take it there. Why don't I take a pill which removes depression, that pill was modalert or if you like to call it Adderall or modafinil 200mg.i took it daily for two weeks and stopped abruptly. The withdrawal symptoms I got were horrendous. Brain zaps, fatigue, tiredness,mentally think a part of my brain is not functioning and etc.. this pill I took was on June , in 28 July I had a family holiday to Pakistan. In Pakistan I was still expericing really bad withdrawal symptoms and thought to myself that here is quite cheap for any type of treatment so I went to a neurologist. She recommended I take seroquel 25mg, rivotril and ginkgo biloba. It eased some brain zaps but it kept my mind blank like there was something blocking it. I then consulted with a online NHS gp who said that drug is for people who have schizophrenia. I then abruptly stoped that which gave me withdrawal symptoms of increased brain zaps and mental fog. Went to a psychiatrist in London who said I was having underlying depression, he gave me sertraline 50mg on October 1 2019. On the 8th it was upped to 100mg and in December 1st it was 200mg. The symptoms did decrease by 30% but I still had sleep like fatigue and and at night I can't sleep. So on January 2020 my doc recommended me a different tablet as I got diagnosed with generalized anxiety disorder which was mirtazapine . She said take 15mg for two weeks in the evening and 100mg sertraline in the morning.3rd week reduce sertraline to 50mg and increase mirtazapine to 30mg. 4th week: stop sertraline and continue with mirtazapine 30mg. Right now I'm in the 3rd day of the 2nd week. I

She said if this dosent work then either we will change to a different tablet or in the patients opinion withdraw. 

 

 

The reason I took sertraline was to get rid of the brainzaps from seroquel and adderell now I'm digging myself a big hole in which they're trying to continually put me on meds. Yes my sleep is much better mirtazapine but I want no part of these drugs.

I need your opinions guys I know this is a forum where there are patients not doctors but each and every professional opinions holds my gratitude. 

Share this post


Link to post
Gridley

Welcome to SA, Livelyguy.

 

We don't pay a lot of attention to psychiatric diagnoses on this site, since they are generally arbitrary and vary from doctor to doctor diagnosing the same patient.  We are a site for going off psychiatric drugs and dealing with withdrawal from psychiatric drugs. We do not recommend taking a different psychiatric drugs to counter the effects of other psychiatric drugs.  That is what has ended you on the drug merry-go-found you find yourself on.  Or, as you put it, you're digging a deeper and deeper hole.

 

You are suffering from withdrawal and destabilization of your central nervous system.from all the drugs switches.  If you want to get off the mirtazapine, we will be happy to help you.  We recommend tapering by no more than 10% of your current dose every four weeks.

 

Why taper by 10% of my dosage?

 

This link is specifically about tapering mirtazapine, including  how to get the small, nonstandard doses you'll need for your 10% taper.

 

Tips for tapering off Remeron (mirtazapine)

 

What is withdrawal syndrome.

 

Glenmullen’s withdrawal symptom list.

 

When we take medications, the CNS (central nervous system) responds by making changes over the months and years we take the drug(s). When the medication is discontinued, the CNS has to undo all the changes it made. Rebuilding the neurotransmitter production and reactivating the receptor and transporter cells takes time -- during that rebuilding process symptoms occur.  

 

Video:  Healing From Antidepressants - Patterns of Recovery

 

After you've read these links, please feel free to get back to us with any questions.

 

This is your Introduction topic, where you can ask questions and connect with other members.  We're glad you found your way here.

 

 

 

 

Share this post


Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy